# SDR ASAA2018103126678

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,344 hours, 13,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 25079
- Condition: Failed
- Location: Ac Bay
- Part time: 10,237 hours, 2,991 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATED AFTER ENG START. RAN QRH AND COMPLIED WITH INSTRUCTIONS ZONE LIGHT EXTINGUISHED AFTER MASTER CAUTION WAS RESET. TALKED TO MAINT, AND SAID GOOD TO PROCEED. GROUNDED - YES. BITE CHK NR 2 TEMP CONTROLLER, SHOWED FLT DECK TRIM VALVE FAULT. REMOVED AND REPLACED CONTROL CABIN TRIM VALVE REF AMM 21-61-21. BITE TEST AND LEAK CK GOOD.
